S. LeelahanonP. ChaisuriyaMahidol UniversityThammasat University2018-09-132018-09-132009-03-01Journal of Analysis and Applications. Vol.7, No.1 (2009), 31-52097259542-s2.0-83055160889https://repository.li.mahidol.ac.th/handle/20.500.14594/27781In this paper, A denotes a C*-algebra with identity. The spaces l2 (A) ⊆ lb2(A) are defined; these are noncommutative generalizations of the classical sequence space l 2. The dual space l2(A)* is isometrically isomorphic to the space S(A) of sequences of bounded linear functionals on A satisfying a weak absolute convergence condition. Conditions for reflexivity of l2(A) are given. Furthermore, the space l2 (A) is also a Hilbert A-module. The space of adjointable bounded linear operators on l 2 (A) is studied. © SAS International Publications.Mahidol UniversityMathematicsC<sup>*</sup>-algebra sequence spaces and bounded linear operatorsArticleSCOPUS